A method for numerical integration of the Helmholtz equation with nonlocal nonlinearity
Differencialʹnye uravneniâ, Tome 22 (1986) no. 7, pp. 1237-1246
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_7_a16,
author = {E. V. Shilnikov},
title = {A method for numerical integration of the {Helmholtz} equation with nonlocal nonlinearity},
journal = {Differencialʹnye uravneni\^a},
pages = {1237--1246},
year = {1986},
volume = {22},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_7_a16/}
}
E. V. Shilnikov. A method for numerical integration of the Helmholtz equation with nonlocal nonlinearity. Differencialʹnye uravneniâ, Tome 22 (1986) no. 7, pp. 1237-1246. http://geodesic.mathdoc.fr/item/DE_1986_22_7_a16/